Jump to content
CrazyBoards.org

Anyone ever quit a med--


Recommended Posts

I talked about this a little bit with some of you while I was in the thick of this happening to me this past weekend and it made me curious if it had happened to anyone else as well. I'm wondering if I'm just not as in tune with my emotional state as I thought I was? Or has this happened to others and I had no way of predicting this?

My experience:

Was on Wellbutrin XL 300mg for 4months or so and it pooped out, so the doctor added Zoloft.

  • 25mg (felt nothing)
  • 50mg (still got nothin)
  • 75mg (um, is this a sugar pill?)
  • 100mg (frick.)

I was on it for about 6 months even though I thought it wasn't doing anything because the doctors and I were so preoccupied with messing around with the finiky Wellbutrin (which I can TELL when is working) to bother wondering about the Zoloft. Finally the new pdoc decided it was silly I was still on it since it was probably draining energy but not doing anything good and I TOTALLY agreed. "Why be on two ADs if one works?" I even made a post here being all excited and happy that a doctor finally agreed that it did shit for me.

  • down to 50mg for two weeks (no difference, 'duh' I thought)
  • on effexor for a few days (also seratonin) and nothin
  • off completely (fine)

    • OH WAIT! JUST KIDDING! one and a half days of normalcy and BOOM:

      • sobbing, crying, aching with sadness and anger and pain, barely restraining myself from banging my head against the wall to make myself pass out, throwing things (including myself onto the floor in order to sob more effectively)--wearing my body out with all this until I sleep, just to have tears pour down my face next time I talk on the phone or drop my keys on the floor by accident. WTF? what switch in my head went off to make me a human faucet? I cried like this maybe once for 10minutes in the entire past year..and now 3 days straight?

Anyone else have anything like this happen to them?

meg

Link to comment
Share on other sites

Yep, been there and done that!

Tried quitting Cymbalta. Went from 60 to 30mg, and within 48 hours, I had rebound depression and torrid night sweats (in addition to all the other Cymbalta W/D side effects). Technically I know that wasn't quitting, but you get the idea of how Cymbalta was helping me.

Also quit Remeron(!) for all of 5 days and my depression rebounded. I was taking it with Cymbalta for sleep, and then it stopped working for sleep, at which point I switched to Lunesta, and dropped the Remeron. After my depression rebounded, I realized (in chemical terms) how Remeron was helping me as an adjunct to Cymbalta, and had to go back on Remeron, all the while continuing Lunesta (and Cymbalta, of course).

Fortunately I didn't try and quit Remeron and Cymbalta together, since that'd just be plain stupid (at least for my own nervous system). Those two escapades were about a year apart.

So for now, I'm stuck on my current combination (until some cowboy neurologist tries to get me off of Lamictal).

Link to comment
Share on other sites

i take abilify for a ceiling against mania. it works really well.

i decided last week that i obviously didn't need abilify, because lamictal does the job just fine, so i quit abilify (without notifying my pdoc or consulting him). bad loon!

i instantly, within about 24 hrs, began to feel very sweaty, anxious, and depressed. it got worse and worse all week. finally, i gave up and decided that in fact the abilify did help with mood stabilization in general and not just as a ceiling. i took a dose today and hope to get it back into my system soon.

Link to comment
Share on other sites

  • 3 weeks later...

I quit my Paxil for 3 days so that I could drink like I used to to feel better. The alcohol did not help me feel any better.

Day 1- Hey I'm fine and this is ok.

Day 2- Still fine Thank you very much

Day 3- Shit this sucks

Took two days to get the paxil back up to working effect

I didn't like that at all.

Manny

Link to comment
Share on other sites

I'm really pissed off to say yeah have quit meds befor just to realise a few days later where the fuck am i oh yeah im back to what i was befor fucking insane. I have to say aswell im well enjoying this website ive just found it and signed up but its wicked people the same as me!!!!!!!!

Read my blog and tell me if you have had the same exsperiances cheers xxx

Link to comment
Share on other sites

Anyone else have anything like this happen to them

Nowhere near as bad, but some weekend days I realize it's mid-afternoon, still haven't managed my usual morning shower, maybe not even a cold breakfast, NOTHING's gotten accomplished that needed to be done, and then it dawns on me: "Wait. Did I forget to take something this morning?"

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...